Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 69, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 9, 2013, 11:22 AM EST for Parke County, Vermillion County, Vigo County, Indiana. It took effect at Mar 13, 2013, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 9, 2013, 11:22 AM EST (16:22 UTC)
- In effect from
- Mar 13, 2013, 2:00 AM EDT
- Expired
- Mar 11, 2013, 12:16 PM EDT
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Parke County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Clinton (CLNI3).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
418 WGUS43 KIND 091622 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1122 AM EST SAT MAR 9 2013 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WABASH RIVER... .LOWLAND FLOODING WILL DEVELOP ALONG THE WABASH RIVER IN WESTERN INDIANA MONDAY MARCH 11 THROUGH WEDNESDAY MARCH 13...WITH CRESTS STARTING ON THE TWELFTH IN LAFAYETTE. SIGNIFICANT FLOODING IS NOT EXPECTED. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. RAINFALL WILL BEGIN MOVING INTO WESTERN INDIANA TONIGHT. BEST CHANCES OF RAIN WILL BE SUNDAY AND SUNDAY NIGHT ALONG THE WABASH DRAINAGE BASIN. INDICATIONS AT THIS TIME SHOW EXPECTED RAINFALL BETWEEN HALF AN INCH AND ONE INCH FROM THIS STORM SYSTEM. SNOW COVER IS LARGELY ABSENT FROM CENTRAL INDIANA BUT 1 TO 2 INCHES REMAINS ALONG MUCH OF THE WABASH NORTH OF HUTSONVILLE ILLINOIS. DEEPER SNOW PACK IS OVER NORTHERN INDIANA...AND THIS WILL IMPACT THE WABASH DOWNSTREAM INTO WEST CENTRAL INDIANA. THERE IS POTENTIAL FOR FLOOD STAGE TO BE EXCEED BY SEVERAL FEET AT SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC045-121-157-165-171-101622- /O.NEW.KIND.FL.W.0066.130311T1536Z-000000T0000Z/ /LAFI3.1.ER.130311T1536Z.130312T1800Z.000000T0000Z.NO/ 1122 AM EST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT LAFAYETTE. * FROM MONDAY MORNING UNTIL FURTHER NOTICE. * AT 9:30 AM SATURDAY THE STAGE WAS 5.2 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 13.0 FEET BY TUESDAY EARLY AFTERNOON. * AT 14.0 FEET...LOWLAND FLOODING IS IN PROGRESS. HIGH WATER AFFECTS RIVER CABINS NEAR NORTH 9TH STREET. LOW COUNTY ROADS ARE NEARLY IMPASSABLE. TAPAWINGO PARK IN WEST LAFAYETTE BEGINS TO FLOOD. $$ INC045-121-165-171-101622- /O.NEW.KIND.FL.W.0067.130312T0112Z-130315T1200Z/ /CVGI3.1.ER.130312T0112Z.130313T0600Z.130315T0000Z.NO/ 1122 AM EST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT COVINGTON. * FROM MONDAY EVENING TO FRIDAY MORNING. * AT 9:45 AM SATURDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 18.4 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING. * AT 18.0 FEET...FIVE CROSSINGS, A LOCAL COUNTY RIVER PARK AT OLD U.S. HIGHWAY 136 BRIDGE SITE BEGINS TO FLOOD. $$ INC121-165-167-101622- /O.NEW.KIND.FL.W.0068.130311T0834Z-130317T0400Z/ /MTZI3.1.ER.130311T0834Z.130313T1800Z.130316T1600Z.NO/ 1122 AM EST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT MONTEZUMA. * FROM LATE SUNDAY NIGHT TO SUNDAY MARCH 17. * AT 9:46 AM SATURDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 19.4 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * AT 20.0 FEET...PARK IN SOUTHERN MONTEZUMA BEGINS TO FLOOD. HIGHER BOTTOMLANDS BEGIN TO FLOOD. WATER BACKS UP MOST LOCAL TRIBUTARIES. RIVER WATER IS AT THE TOP OF SOME PRIVATE LEVEES. LOWEST COUNTY ROADS BEGIN TO FLOOD. PARK COUNTY ROAD 75 WEST BEGINS TO FLOOD. $$ INC121-165-167-101622- /O.NEW.KIND.FL.W.0069.130312T1030Z-130315T1800Z/ /CLNI3.1.ER.130312T1030Z.130313T1800Z.130315T0600Z.NO/ 1122 AM EST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT CLINTON. * FROM TUESDAY MORNING TO FRIDAY AFTERNOON. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.4 FEET WEDNESDAY EARLY AFTERNOON. * AT 20.0 FEET...LOW BOTTOMLANDS FLOOD. WATER BEGINS TO BACK UP LOCAL TRIBUTARIES. RIVER ROAD NEAR MECCA IS IMPASSABLE. HIGHER COUNTY ROADS AND BOTTOMLANDS BEGIN TO FLOOD. $$ ILC023-033-INC153-167-101622- /O.NEW.KIND.FL.W.0070.130311T2308Z-130317T2145Z/ /HUFI3.1.ER.130311T2308Z.130314T1800Z.130317T0945Z.NO/ 1122 AM EST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT TERRE HAUTE. * FROM MONDAY EVENING TO SUNDAY MARCH 17. * AT 10:00 AM SATURDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO RISE TO NEAR 17.3 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 17.0 FEET...WATER BEGINS TO RISE IN THE IZZAK WALTON LAKE. SHEET FLOWING WATER BEGINS IN THE WETLAND PROJECT BETWEEN US 40 AND I-70 AND DURING A PROLONG FLOOD EVENT PROJECT FILLS ABOUT 75%. $$ ILC033-101-INC083-153-101622- /O.NEW.KIND.FL.W.0071.130311T2320Z-130319T1930Z/ /HUTI2.1.ER.130311T2320Z.130316T1200Z.130319T0730Z.NO/ 1122 AM EST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT HUTSONVILLE. * FROM MONDAY EVENING TO TUESDAY MARCH 19. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.0 FEET SATURDAY MORNING. * AT 20.0 FEET...LEAVERTON PARK IN PALESTINE AND PARK IN HUTSONVILLE BEGINS TO FLOOD. AGRICULTURAL FLOODING SPREADS TO HIGHER LAND. SEEP WATER IS NOTICEABLE BEHIND LEVEES. SOME ELEVATED RIVER COTTAGES ARE SURROUNDED BY WATER. SEVERAL COUNTY OR TOWNSHIP ROADS EAST OF LINCOLN HERITAGE TRAIL BETWEEN PALESTINE AND HUTSONVILLE IN CRAWFORD COUNTY ILLINOIS ARE IMPASSABLE. $$ ILC033-101-INC083-153-101622- /O.NEW.KIND.FL.W.0072.130312T0454Z-130319T1900Z/ /RVTI3.1.ER.130312T0454Z.130316T1800Z.130319T0700Z.NO/ 1122 AM EST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT RIVERTON. * FROM LATE MONDAY NIGHT TO TUESDAY MARCH 19. * AT 10:00 AM SATURDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 17.7 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS. HIGH WATER SURROUNDS MANY RIVER CABINS. ACCESS TO MOST RIVER CABINS IS BY BOAT ONLY. LEVEES BEGIN TO PROTECT FARMLAND. EXTENSIVE FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE ILLINOIS. $$
2 follow-up statements
776 WGUS83 KIND 101456 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1056 AM EDT SUN MAR 10 2013 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... WABASH RIVER... .LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG THE WABASH RIVER IN WESTERN INDIANA BY MIDWEEK. HOWEVER...SIGNIFICANT FLOODING IS NOT EXPECTED. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FORECAST RAINFALL OF ONE HALF OF AN INCH TO ONE INCH IS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY WHICH WILL IMPACT AREA RIVERS. ADDITIONALLY...MELTING OF ANY REMAINING SNOW COVER ACROSS NORTHERN INDIANA WILL GRADUALLY MAKES ITS WAY INTO THE RIVER SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC045-121-157-165-171-111456- /O.EXT.KIND.FL.W.0066.130311T2000Z-130314T0730Z/ /LAFI3.1.ER.130311T2000Z.130312T1800Z.130313T1930Z.NO/ 1056 AM EDT SUN MAR 10 2013 ...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT LAFAYETTE. * FROM MONDAY AFTERNOON TO LATE WEDNESDAY NIGHT. * AT 10:30 AM SUNDAY THE STAGE WAS 6.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 12.0 FEET...HIGH WATER AFFECTS A FEW LOW RIVER CABINS AND COUNTY ROADS. $$ INC045-121-165-171-111455- /O.EXT.KIND.FL.W.0067.130312T0651Z-130314T2024Z/ /CVGI3.1.ER.130312T0651Z.130313T0000Z.130314T0824Z.NO/ 1056 AM EDT SUN MAR 10 2013 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT COVINGTON. * FROM LATE MONDAY NIGHT TO THURSDAY AFTERNOON. * AT 9:45 AM SUNDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 17.5 FEET...SOME LOW AGRICULTURAL FIELDS FLOOD. BACKYARD FLOOD OF COTTAGES A SHORT DISTANCE NORTH OF US HIGHWAY 136. HIGH WATER BLOCKS LAND ACCESS TO AT LEAST ONE RESIDENCE. FROM APRIL 21 TO MAY 5, 2011 AT LEAST ONE SOUTH RIVER ROAD RESIDENT BOATED TO HIS HOUSE BECAUSE OF PROLONGED HIGH WATER WHEN THE RIVER WAS ABOVE 17.5 FEET. $$ INC121-165-167-111455- /O.EXT.KIND.FL.W.0068.130311T1424Z-130316T1200Z/ /MTZI3.1.ER.130311T1424Z.130313T1800Z.130316T0000Z.NO/ 1056 AM EDT SUN MAR 10 2013 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * FROM MONDAY MORNING TO SATURDAY MORNING. * AT 9:46 AM SUNDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 18.2 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 18.0 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. FOURTEEN HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD. LOWEST BOTTOMLANDS FLOOD. $$ INC121-165-167-111455- /O.EXT.KIND.FL.W.0069.130313T0600Z-130314T1500Z/ /CLNI3.1.ER.130313T0600Z.130313T1800Z.130314T0300Z.NO/ 1056 AM EDT SUN MAR 10 2013 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT CLINTON. * FROM LATE TUESDAY NIGHT TO THURSDAY MORNING. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.2 FEET WEDNESDAY EARLY AFTERNOON. * AT 18.0 FEET...RIVER ROAD NEAR MECCA AND LOWEST AREAS OF RIVER PARK AT CLINTON BEGIN TO FLOOD. $$ ILC023-033-INC153-167-111455- /O.EXT.KIND.FL.W.0070.130312T0730Z-130317T0417Z/ /HUFI3.1.ER.130312T0730Z.130314T0600Z.130316T1617Z.NO/ 1056 AM EDT SUN MAR 10 2013 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * FROM LATE MONDAY NIGHT TO SUNDAY MARCH 17. * AT 10:00 AM SUNDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * AT 16.0 FEET...LOWEST RIVER CABINS ACROSS FROM THE WABASH GENERATING STATION BEGIN TO FLOOD. FLOODING OF AGRICULTURAL LAND ALONG U.S. 63 NORTH OF TERRE HAUTE, WEST BANK OF RIVER AND IN SOUTHWEST VIGO COUNTY OCCURS. COUNTY ROADS FLOOD IN SOUTHWEST VIGO COUNTY. THE WETLAND PROJECTS BETWEEN US 40 AND I-70 BEGIN TO SLOWLY FILL. $$ ILC033-101-INC083-153-111455- /O.EXT.KIND.FL.W.0071.130312T0730Z-130318T1912Z/ /HUTI2.1.ER.130312T0730Z.130316T0000Z.130318T0712Z.NO/ 1056 AM EDT SUN MAR 10 2013 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * FROM LATE MONDAY NIGHT TO MONDAY MARCH 18. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.2 FEET FRIDAY EVENING. * AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE. HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER. OLD DARWIN ROAD AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN ILLINOIS ARE IMPASSABLE. LOW AGRICULTURAL LAND FLOODS. $$ ILC033-101-INC083-153-111455- /O.EXT.KIND.FL.W.0072.130312T1424Z-130318T1800Z/ /RVTI3.1.ER.130312T1424Z.130316T1200Z.130318T0600Z.NO/ 1056 AM EDT SUN MAR 10 2013 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * FROM TUESDAY MORNING TO MONDAY MARCH 18. * AT 10:00 AM SUNDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 16.9 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN SULLIVAN COUNTY MAY FLOOD. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$
771 WGUS83 KIND 111616 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1216 PM EDT MON MAR 11 2013 ......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN INDIANA... WABASH RIVER... .THE WABASH RIVER AT CLINTON IS NO LONGER EXPECTED TO EXCEED FLOOD STAGE. THEREFORE...THE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC121-165-167-111646- /O.CAN.KIND.FL.W.0069.000000T0000Z-130314T1500Z/ /CLNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1216 PM EDT MON MAR 11 2013 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT CLINTON. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM VALUE OF 16.4 FEET EARLY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 9, 10:01 AM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 9, 10:01 AM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1001 AM EST SAT MAR 9 2013 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 337 AM EST SAT MAR 9 2013 HIGH PRESSURE WILL PUSH TO THE APPALACHIAN MOUNTAINS BY TONIGHT AND KEEP DRY WEATHER ACROSS CENTRAL INDIANA UNTIL THEN. LOW PRESSURE OVER THE PLAINS STATES WILL THEN PUSH A WARM FRONT ACROSS CENTRAL INDIANA TONIGHT...FOLLOWED BY A COLD FRONT ON SUNDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO THE STATE. HIGH PRESSURE BEHIND THE COLD FRONT WILL BUILD INTO OUR REGION BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THIS AFTERNOON/... ISSUED AT 947 AM EST SAT MAR 9 2013 SURFACE ANALYSIS LATE THIS MORNING SHOWS HIGH PRESSURE CENTERED OVER WESTERN NY AND LOW PRESSURE OVER CENTRAL KANSAS. SOUTHEASTERN FLOW WAS IN PACE AT THE SURFACE. RADAR MOSIACS SHOW SCT LIGHT RAIN SHOWERS OVER WESTERN ILLINOIS...PUSHING NORTHEAST. CLOUDS AMID WARM AIR ADVECTION ARE EXPECTED TO CONTINUE TO INVADE AND THICKEN ACROSS INDIANA THIS AFTERNOON. HAVE TRENDED CLOUDIER IN THE SKY GRIDS THIS AFTERNOON. GIVEN THE WARM AIR ADVECTION IN PLACE ONGOING HIGH TEMPS LOOK ON THE MARK AND NO CHANGES MADE. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ISSUED AT 337 AM EST SAT MAR 9 2013 TONIGHT WAA WILL STILL BE ONGOING WITH A TONGUE OF MOISTURE MOVING INTO WESTERN INDIANA LATE TONIGHT. WITH SOME LIFT SOME PRECIP LOOKS POSSIBLE ACROSS THE WRN COUNTIES. HOWEVER BEST FORCING AND CHANCES FOR RAIN COMES LATER IN THE DAY SUNDAY AND INTO SUNDAY NIGHT. THE UPPER TROUGH TO THE WEST BEGINS TO SLIDE TO THE NORTHEAST EJECTING PLENTY OF DYNAMICS ALOFT ACROSS INDIANA AND THE OHIO VALLEY. FORECAST SOUNDINGS AND TIME HEIGHTS SHOW DEEP SATURATION. GIVEN THE EXPECTED PRECIPITATION WILL TREND HIGHS ON SUNDAY COOLER THAN GUIDANCE...BUT STICK CLOSE TO MAVMOS FOR SUNDAY NIGHT LOWS AS FROPA DURING THE OVERNIGHT HOURS WILL INTRODUCE A NEW AIR MASS. TOTAL QPF AMOUNTS LOOK TO BE AROUND HALF AN INCH OR LESS. FOR MONDAY...POST FROPA...EXPECT A STRATOCU DECK TO HANG AROUND THE REGION. NW FLOW ALOFT ALONG WITH THE DEPARTING UPPER WAVE COULD LEAD TO SOME LIGHT RAIN OR EVEN CHANCE FOR SNOW SHOWERS ACROSS AREA NORTH OF THE I-70 CORRIDOR GIVEN THE COLD ENOUGH THICKNESSES AND TEMPS. WILL KEEP A LOW CHC FOR NOW ALONG WITH TEMPERATURES AT OR BELOW MEXMOS GIVEN THE EXPECTED COLD AIR ADVECTION. FORECAST LOOKS DRY BY MONDAY NIGHT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ISSUED AT 337 AM EST SAT MAR 9 2013 ENSEMBLE DATA INDICATE A NORTHWESTERLY UPPER FLOW WILL DEVELOP ACROSS THE AREA AS UPPER RIDGING BUILDS INTO THE ROCKIES AND AN UPPER TROUGH DEVELOPS ALONG THE EAST COAST. SOME OF THE ENSEMBLES SUGGEST THE POTENTIAL FOR A FEW WEAK EMBEDDED DISTURBANCES RIPPLING THROUGH THE FLOW LATER NEXT WEEK...ROUGHLY FROM WEDNESDAY NIGHT INTO FRIDAY. NONE OF THESE LOOK PARTICULARLY IMPRESSIVE AT THIS POINT...AND THE MAJORITY OF THE ENSEMBLES ARE STILL DRY. WILL KEEP THE LONG TERM DRY FOR NOW. && .AVIATION /DISCUSSION FOR THE 091500Z TAF UPDATE/... ISSUED AT 926 AM EST SAT MAR 9 2013 KIND TAF LOOKS GOOD...ONLY MADE MINOR CHANGES AS MID CLOUD EXPECTED TO CONTINUE THROUGH THE DAY. PREVIOUS DISCUSSION FOLLOWS... MODEL DATA SUGGEST POTENTIAL FOR A FEW SURFACE WIND GUSTS APPROACHING 15 KTS FROM 130-150 DEGREES BY THE EARLY TO MID AFTERNOON HOURS TODAY. OTHERWISE...CEILINGS ABOVE 050...UNRESTRICTED VISIBILITY EXPECTED AT THE TAF SITES THROUGH 100000Z. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...PUMA SHORT TERM...SMF LONG TERM....JAS AVIATION...JAS/50
Hazardous weather outlook, Mar 9, 3:37 AM EST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 AM EST SAT MAR 9 2013 INZ021-028>031-035>049-051>057-060>065-067>072-100845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 337 AM EST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. DISCUSSION: HIGH PRESSURE WILL PUSH TO THE APPALACHIAN MOUNTAINS BY TONIGHT AND KEEP DRY WEATHER ACROSS CENTRAL INDIANA UNTIL THEN. LOW PRESSURE OVER THE PLAINS STATES WILL THEN PUSH A WARM FRONT ACROSS CENTRAL INDIANA TONIGHT...BRINGING CHANCES FOR RAIN BACK INTO THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: MELTING SNOW FOLLOWED BY RAIN EARLY NEXT WEEK WILL CAUSE SIGNIFICANT RISES ON CREEKS AND STREAMS. MIXED RAIN OR SNOW IS POSSIBLE MONDAY. DISCUSSION: A COLD FRONT WILL MOVE ACROSS THE REGION ON SUNDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO THE STATE. HIGH PRESSURE BEHIND THE COLD FRONT WILL BUILD INTO OUR REGION BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 11:22 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 6 days |
| Mar 9, 11:22 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 6 days |
| Mar 9, 11:22 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 7 days |
| Mar 9, 11:22 AM EST | River Flood Warning | IND | Sullivan, Vigo | 6 days |
| Mar 9, 11:22 AM EST | River Flood Warning | IND | Knox, Sullivan | 8 days |
| Mar 9, 11:22 AM EST | River Flood Warning | IND | Knox, Sullivan | 9 days |
Nearby
River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.